# SDR 98UAL900571

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901UA
- Make and model: Boeing 737522
- Aircraft serial: 25001
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inop
- Location: E & E Compt
- Component: 65772
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXHAUST COOLING FAN INOP.  REPLACED THE EQUIPMENT RACK ELECTRIC COOLING BLOWER.
